IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v56y1996i1p153-163.html
   My bibliography  Save this article

WBF Property and Stochastical Monotonicity of the Markov Process Associated to Schur-Constant Survivial Functions

Author

Listed:
  • Caramellino, Lucia
  • Spizzichino, Fabio

Abstract

We concentrate attention on non-negative absolutely continuous random variables with aSchur-constantjoint survival function. Such a property defines a special case of exchangeability, corresponding to a multivariateno agingcondition, in a Bayesian set-up. In the longitudinal observation of our random variables, the pair (Number of failures,Total time on test) is a Markov process which has a central role. Our main result result shows that such a process isstochastically increasingif and only if the variables areWBF(Weakened By Failure).

Suggested Citation

  • Caramellino, Lucia & Spizzichino, Fabio, 1996. "WBF Property and Stochastical Monotonicity of the Markov Process Associated to Schur-Constant Survivial Functions," Journal of Multivariate Analysis, Elsevier, vol. 56(1), pages 153-163, January.
  • Handle: RePEc:eee:jmvana:v:56:y:1996:i:1:p:153-163
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(96)90008-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Chi, Yichun & Yang, Jingping & Qi, Yongcheng, 2009. "Decomposition of a Schur-constant model and its applications," Insurance: Mathematics and Economics, Elsevier, vol. 44(3), pages 398-408, June.
    2. Nappo, G. & Spizzichino, F., 1998. "Ordering properties of the TTT-plot of lifetimes with Schur joint densities," Statistics & Probability Letters, Elsevier, vol. 39(3), pages 195-203, August.
    3. Ta, Bao Quoc & Van, Chung Pham, 2017. "Some properties of bivariate Schur-constant distributions," Statistics & Probability Letters, Elsevier, vol. 124(C), pages 69-76.
    4. N. Nair & P. Sankaran, 2014. "Modelling lifetimes with bivariate Schur-constant equilibrium distributions from renewal theory," METRON, Springer;Sapienza Università di Roma, vol. 72(3), pages 331-349, October.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:56:y:1996:i:1:p:153-163. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.